Soit T un courant positif psh de bidegré
Let T be a positive psh current of bidegree
Accepté le :
Publié le :
Moncef Toujani 1
@article{CRMATH_2006__343_11-12_705_0, author = {Moncef Toujani}, title = {Nombre de {Lelong} directionnel d'un courant positif plurisousharmonique}, journal = {Comptes Rendus. Math\'ematique}, pages = {705--710}, publisher = {Elsevier}, volume = {343}, number = {11-12}, year = {2006}, doi = {10.1016/j.crma.2006.11.004}, language = {fr}, }
Moncef Toujani. Nombre de Lelong directionnel d'un courant positif plurisousharmonique. Comptes Rendus. Mathématique, Volume 343 (2006) no. 11-12, pp. 705-710. doi : 10.1016/j.crma.2006.11.004. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2006.11.004/
[1] Lelong numbers of positive plurisubharmonic currents, Results Math., Volume 30 (1996)
[2] Cut off theorem of plurisubharmonic currents, Forum Math., Volume 6 (1994), pp. 576-595
[3] Sur les nombres de Lelong associés à l'image directe d'un courant positif fermé, Ann. Inst. Fourier (Grenoble), Volume 32 (1982), pp. 37-66
[4] Formules de Jensen en plusieurs variables et applications arithmétiques, Bull. Soc. Math. France, Volume 110 (1982), pp. 75-102
[5] Analycity of sets associated to Lelong numbers and the extension of closed positive currents, Invent. Math., Volume 27 (1974), pp. 53-156
- Generalized directional Lelong number of a positive plurisubharmonic current, Comptes Rendus. Mathématique. Académie des Sciences, Paris, Volume 357 (2019) no. 10, pp. 773-777 | DOI:10.1016/j.crma.2019.07.009 | Zbl:1429.32049
- On the directional Lelong-Demailly numbers of positive currents, Complex Variables and Elliptic Equations, Volume 60 (2015) no. 2, pp. 268-281 | DOI:10.1080/17476933.2014.921816 | Zbl:1318.32042
- Estimates for Monge–Ampère operators acting on positive plurisubharmonic currents, Arab Journal of Mathematical Sciences, Volume 19 (2013) no. 1, p. 11 | DOI:10.1016/j.ajmsc.2012.09.002
- On the Lelong-Demailly numbers of plurisubharmonic currents, Comptes Rendus. Mathématique. Académie des Sciences, Paris, Volume 349 (2011) no. 9-10, pp. 505-510 | DOI:10.1016/j.crma.2011.03.022 | Zbl:1231.32023
Cité par 4 documents. Sources : Crossref, zbMATH
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier